# SDR SIMA990779

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4023 - WHEN FLIGHT ATTENDANT TESTED THE EMERGENCY LIGHTS, THEY INITIALLY CAME ON, THEN IMMEDIATELY WENT DIM, AND THEN, FAILED TO ILLUMINATE AT ALL AFTER 10 SECONDS.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS 1 THROUGH 4 IAW EMB-145 AMM 33-90-04.  OPERATIONAL CHECK GOOD.  REF:  OPER CNTRL NR 99ZZZX1654 THROUGH 99ZZZX1656.  (X)
